BibTeX record journals/algorithmica/TaubigWKHM13

download as .bib file

@article{DBLP:journals/algorithmica/TaubigWKHM13,
  author    = {Hanjo T{\"{a}}ubig and
               Jeremias Weihmann and
               Sven Kosub and
               Raymond Hemmecke and
               Ernst W. Mayr},
  title     = {Inequalities for the Number of Walks in Graphs},
  journal   = {Algorithmica},
  volume    = {66},
  number    = {4},
  pages     = {804--828},
  year      = {2013},
  url       = {https://doi.org/10.1007/s00453-013-9766-3},
  doi       = {10.1007/s00453-013-9766-3},
  timestamp = {Mon, 16 Sep 2019 14:52:12 +0200},
  biburl    = {https://dblp.org/rec/journals/algorithmica/TaubigWKHM13.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics